A note on vector valued maximal inequalities in Sobolev multiplier spaces

  • Keng Hao Ooi

    National Central University, Taoyuan City, Taiwan
A note on vector valued maximal inequalities in Sobolev multiplier spaces cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We address some vector valued maximal inequalities in a type of Sobolev multiplier spaces associated with Bessel capacities. We show that the vector valued maximal inequalities are of local type.

Cite this article

Keng Hao Ooi, A note on vector valued maximal inequalities in Sobolev multiplier spaces. Rend. Sem. Mat. Univ. Padova 154 (2025), pp. 247–262

DOI 10.4171/RSMUP/164